Secure Authentication and Key Management Protocols for Mobile Multihop WiMAX Networks

Khan, Adnan Shahid and Halikul, Lenando and Johari, Abdullah and Norsheila, Fisal (2015) Secure Authentication and Key Management Protocols for Mobile Multihop WiMAX Networks. Jurnal Teknologi, 73 (1). pp. 75-81. ISSN 2180-3722

[img]
Preview
PDF
Secure Authentication and Key Management Protocols (abstract).pdf

Download (724kB) | Preview
Official URL: https://jurnalteknologi.utm.my/index.php/jurnaltek...
Item Type: Article
Uncontrolled Keywords: MMR WiMAX network, security issues, IEEE 802.16, denial of service, hop-by-hop authentication, unimas, university, universiti, Borneo, Malaysia, Sarawak, Kuching, Samarahan, ipta, education, research, Universiti Malaysia Sarawak
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: Academic Faculties, Institutes and Centres > Faculty of Computer Science and Information Technology
Depositing User: Karen Kornalius
Date Deposited: 13 Sep 2018 01:49
Last Modified: 13 Sep 2018 01:49
URI: http://ir.unimas.my/id/eprint/21535

Actions (For repository members only: login required)

View Item View Item